# SDR IPXA2025031960736

- Difficulty date: February 26, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 27,394 hours, 17,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: B53774136200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK ADAPTER AT FR34, Y0 LEFT EXFOLIATED.. DOT# 110-305 JP-110. ACCOMPLISHED STEP 11, EA #:300-5314-27-A3812, PRELIMINARY 2. "INSTALL CLS ADAPTER PER AIRBUS DRAWING B53774150".  ACCOMPLISH PERMANENT REPAIR IN ACCORDANCE WITH UPS EO-92964-REQ1 AND VT-MAE EA 300-5314-27-A3812, REV. -.
